# SDR ASAA2018062825235

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 25,129 hours, 7,275 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012610
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 2 ENG. T/C 78472002, FOUND SPACER 20 & 22 WORN. GROUNDED - YES. REPLACED NR 2 ENG FAN BLADE SPACERS AT POS 20 & 22, INSTALLED PER T/C 78472002.
